# SDR DALA12008913271

- Difficulty date: September 28, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 34,205 hours, 15,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311141420000
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS, FOUND MAIN CABIN UTILITY AREA BTW FR 20-21 FLOOR SUPPORT -Y189 HAS CORROSION.  BLENDED AREA L=2.0"W=1.0"& 0.150" FOUND OUT OF LIMITS IAW SRM 53-11-14.  R & R FLOOR SUPPORT IAW SRM 51-42-11.
